# SDR AALA201602159014

- Difficulty date: February 13, 2016
- Submitted: February 23, 2016
- Operation: Air carrier
- Aircraft: N980UY
- Make and model: Airbus A321-231
- Aircraft serial: 5795
- Aircraft time: 8,379 hours, 3,174 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE227001
- Part serial: FR4226
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GNDED.  PRIOR TO PUSHBACK 3L DOOR CHECK DOOR PRESS.  SERVICED DOOR ASSIST BOTTLE IAW AMM 52-22-00-614.
